# SDR CALA2024101702667

- Difficulty date: October 15, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 87,547 hours, 11,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 149W22252
- Condition: Broken
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 PANEL 196JR DEPARTED AC UPON LANDING AND DAMAGED PANEL 198JR. PANEL FOUND ON RUNWAY AFTER LANDING IN HNL. REF LP 9565702 REMOVED REMAINING HINGES ATTACHED TO THE PLANE PER AMM 53-46-01-000-801. FOUND FOLDING STRUT FITTING ASSEMBLY DAMAGED (CRACKED). REMOVED ASSEMBLY, AFT GAP OF PANEL TO ACFT SKIN NOT WITHIN LIMITS. ENLARGING GAP REQ TO BE IN TOLERANCE. PANEL GAP REQ IS 0.14 +/- .06. GAP NOW IS 0.047. REF AMM TASK 53-46-01-400-801 FOR INSTALLATION OF PANEL.
